# SDR DL73K010488

- Difficulty date: March 25, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 48,013 hours, 37,110 cycles
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Part serial: 84070452
- Condition: Stuck
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELVEATOR JAMMED AND STUCK IN FLIGHT CONTINUED STICKING AND RELEASING THROUGH REST OF FLIGHT DIVERTED TO ATL  TRIED ISOLATED A AND B DID NOT HELP.  REPLACED ELEVATOR INPUT TORQUE TUBE
